Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Drug-induced autoimmune hepatitis is an acute and potentially severe side effect, particularly often reported after the long-term use of minocycline. The condition's characteristic biochemical findings are highly elevated transaminase levels, only mildly increased markers of cholestasis and bilirubin levels, an elevated IgG concentration and a high antinuclear antibody (ANA) titre. A 14-year-old girl developed autoimmune hepatitis due to the long-term use of minocycline for acne vulgaris. She presented with icterus and very high transaminase levels. The patient made a full recovery after the medication was discontinued. This type of autoimmune hepatitis can be differentiated from 'classic' autoimmune hepatitis by the patient's quick recovery after stopping the inducing drug and no relapse of the condition after the discontinuation of glucocorticoid therapy.

Citation

Mieke Aldenhoven, J Gert van Enk, Wim A Avis. Minocycline-induced autoimmune hepatitis]. Nederlands tijdschrift voor geneeskunde. 2013;157(3):A5465

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 23328022

View Full Text